# SDR DALA12010095651

- Difficulty date: October 12, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN/ CENTER WING AREA, FLOORBOARD SUPPORT HAS CORROSION AT FASTENER HOLES AT F/STA 1020-1040, LBL 65 APPROX CORROSION OUT OF LIMITS AT STA 1020-1040, LBL 65.  REPAIRED IAW ERA 507377-14, REV ORIGINAL ACCOMPLISHED PERMANENT REPAIR IAW ERA 507377-14, REV ORIGINAL.   ASSOCIATED ER/A 13-507377, ADDED FOR AC 5651.
